6 found
Order:
  1. The real line in elementary submodels of set theory.Kenneth Kunen & Franklin D. Tall - 2000 - Journal of Symbolic Logic 65 (2):683-691.
    Keywords: Elementary Submodel; Real Line; Order-Isomorphic.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark  
  2.  13
    Two applications of topology to model theory.Christopher J. Eagle, Clovis Hamel & Franklin D. Tall - 2021 - Annals of Pure and Applied Logic 172 (5):102907.
    By utilizing the topological concept of pseudocompactness, we simplify and improve a proof of Caicedo, Dueñez, and Iovino concerning Terence Tao's metastability. We also pinpoint the exact relationship between the Omitting Types Theorem and the Baire Category Theorem by developing a machine that turns topological spaces into abstract logics.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  3.  1
    On Collectionwise Normality of Locally Compact, Normal Spaces.Gary Gruenhage, Peter J. Nyikos, William G. Fleissner, Alan Dow, Franklin D. Tall, William A. R. Weiss & Zoltan Balogh - 2002 - Bulletin of Symbolic Logic 8 (3):443.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  4.  7
    Introduction.Franklin D. Tall - 2021 - Annals of Pure and Applied Logic 172 (5):102902.
  5.  15
    Peter J. Nyikos. A provisional solution to the normal Moore space problem_. Proceedings of the American Mathematical Society, vol. 78 (1980), pp. 429–435. - William G. Fleissner. _If all normal Moore spaces are metrizable, then there is an inner model with a measurable cardinal_. Transactions of the American Mathematical Society, vol. 273 (1982), pp. 365–373. - Alan Dow, Franklin D. Tall, and William A. R. Weiss. _New proofs of the consistency of the normal Moore space conjecture I_. Topology and its applications, vol. 37 (1990), pp. 33–51. - Zoltán Balogh. _On collectionwise normality of locally compact, normal spaces. Transactions of the American Mathematical Society, vol. 323 (1991), pp. 389–411.Gary Gruenhage, Peter J. Nyikos, William G. Fleissner, Alan Dow, Franklin D. Tall, William A. R. Weiss & Zoltan Balogh - 2002 - Bulletin of Symbolic Logic 8 (3):443.
  6.  7
    Compact spaces, elementary submodels, and the countable chain condition.Lúcia R. Junqueira, Paul Larson & Franklin D. Tall - 2006 - Annals of Pure and Applied Logic 144 (1-3):107-116.
    Given a space in an elementary submodel M of H, define XM to be X∩M with the topology generated by . It is established, using anti-large-cardinals assumptions, that if XM is compact and its regular open algebra is isomorphic to that of a continuous image of some power of the two-point discrete space, then X=XM. Assuming in addition, the result holds for any compact XM satisfying the countable chain condition.
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark